# SDR UPS06M47749

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: GH5001
- Part serial: 3088
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT CUP OVERHEAT DUE TO DEFAULT OF TIMER AND SUBSEQUENT MELT-DOWN OF 3 PIN CONNECTIONS W/ACRID FUMES IN COCKPIT AND EXCESSIVE HEAT AROUND OVEN AREA.  REPLACED HOT CUP JUG AND PERFORMED OPS TEST OF HOT CUP TIMER AND FOUND NORMAL IAW 25-32-14-2. TIMER OPERATION NORMAL, SEVERAL TIMES UNABLE TO FAULT.  A/C OK FOR SERVICE.
